Alert archive / Georgia / Wind Advisories in 2026

Wind Advisory 3, NWS Tallahassee, FL

February 15, 202610 counties in Florida; 20 counties in Georgia

NWS Tallahassee, FL issued this wind advisory at Feb 15, 2026, 12:33 AM EST for 10 counties in Florida; 20 counties in Georgia. It took effect at Feb 15, 2026, 9:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2026, 12:33 AM EST (05:33 UTC)
In effect from
Feb 15, 2026, 9:00 AM EST
Expired
Feb 15, 2026, 6:00 PM EST
In force
9 hr
Issued by
NWS Tallahassee, FL
All 30 counties

Dixie County, FL, Franklin County, FL, Gadsden County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Liberty County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Seminole County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 68 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 5.6 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2026-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2026-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
275 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

050 
WWUS72 KTAE 150533
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
1233 AM EST Sun Feb 15 2026

FLZ015>019-027>029-034-115-118-127-128-134-326-426-GAZ125>131-
143>148-155>161-152300-
/O.NEW.KTAE.WI.Y.0003.260215T1400Z-260215T2300Z/
Inland Franklin-Gadsden-Leon-Inland Jefferson-Madison-Inland
Wakulla-Inland Taylor-Lafayette-Inland Dixie-Coastal Franklin-
Coastal Jefferson-Coastal Wakulla-Coastal Taylor-Coastal Dixie-
Northern Liberty-Southern Liberty-Dougherty-Lee-Worth-Turner-Tift-
Ben Hill-Irwin-Miller-Baker-Mitchell-Colquitt-Cook-Berrien-
Seminole-Decatur-Grady-Thomas-Brooks-Lowndes-Lanier-
Including the cities of Blue Springs, Westwood, Buckville, Howell
Place, Buckhorn, Lovett, Berrien Co A/P, Ashburn, Wilma, Pine
Valley, Adams Beach, Brooks Co A/P, Grooverville, Cabbage Grove,
Vilas, Southwest Ga Regional A/P, Capel, Pasco, Athena, Dixie,
Fitzgerald Municipal A/P, Hopewell, Fenholloway, Medart, Littman,
Lewis, Hobby, Davis Park, Tallahassee, Boyd, Twin Pole, Gordy,
Abba, Wetumpka, Little Hope, Cedar Island, Turner City, Tifton,
Killearn Lakes, Babcock, Cross City, Sweetwater, Queensland, Red
Store Crossroads, Carbur, Central City, Festus, Valdosta Regional
Airport, Casa Blanco, Cooks Hammock, Jarrott, Palmyra, Sylvester
Airport, Saint Marks, Red Rock, Lakeland, Pelham, Madison, Iveys
Mill, Cross City Airport, Sopchoppy, Leesburg, Horseshoe Beach,
Quincy Airport, Thomasville, Hays Place, Chaires, Forrester, Pine
Park, Alma, Fitzgerald, Harding, Sylvester, Apalachicola Airport,
Santa Clara, Chattahoochee, Bradfordville, Midway, Jena, Laconte,
Donaldsonville A/P, Cooktown, Chula, Panacea, Ausmac, Bainbridge,
Boykin, Bowens Mill, Ashton, Riverturn, Dills, Mitchell Co A/P,
Moultrie, Decatur Co A/P, Gammage, Mayo, Beachton, Walker,
Nashville, Metcalf, Greggs, Jonesboro, Capps, Old Town, Pinetta,
Cook Co A/P, Dillon, Barneyville, West Bainbridge, Elpino,
Hanson, Fish Creek, Hines, Yellow Jacket, Wakulla Springs,
Colquitt, Quincy, Sunsweet, Dekle Beach, Albany, Massee,
Monticello, Econfina, Creels, Morgan Place, Bellview, Lynn,
Empress, Day, Irwinville, Donalsonville, Perry, East Albany,
Hawkinstown, Shired Island, Enterprise, Suwannee, Fort Gadsden,
Elmodel Wma, Beverly, High Bluff, Cotton, Chaires Crossroads,
Drifton, Hilliardville, Waterloo, Hanover, Quitman, Grady Co A/P,
Moultrie Municipal A/P, Apalachicola, Capitola, Camilla,
Pretoria, Bay City, Branchville, Moncrief, Steinham Store,
Alfords, Cottle, Mayhaw, Kern, Fairchild, Bethel, Sumatra, Port
Leon, Worth, Weber, Maclay State Gardens, Ocilla, Buck Siding,
Nankin, Cairo, Isabella, Newton, Courthouse, Teeterville, Bucell
Junction, Hoggard Mill, Tilton, Spence Airport, Bannockburn,
Lockett Crossing, Seminole State Park, Valdosta, Killearn
Estates, Cherry Lake, Hardin Heights, Adel, and Milford
1233 AM EST Sun Feb 15 2026

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST THIS 
EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected.

* WHERE...Portions of Big Bend Florida and south central and 
  southwest Georgia.

* WHEN...From 9 AM this morning to 6 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

DR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this wind advisory went out at Feb 14, 7:30 PM EST, 5 hours 3 minutes earlier. Its key messages:

  • Issued at 725 PM EST Sat Feb 14 2026
  • There is a Slight Risk (Level 2 of 5) of severe weather on Sunday across much of the area. Damaging wind gusts and a few tornadoes are the primary threats, and a strong tornado or two cannot be ruled out.
  • Gusty southerly winds are expected in advance of thunderstorms on Sunday. There is a medium (50 percent) chance of wind gusts greater than 35 mph. Brief gusts to 40 mph cannot be ruled out.
  • There is a medium to high (60 to 80 percent) chance of greater than one inch of rain and a low (30 percent) chance of greater than two inches of rain from tonight through Sunday night.
  • A Small Craft Advisory is in effect for all of the coastal waters Sunday morning into Sunday night, along with a high risk of rip currents and high surf at the Gulf beaches on Sunday and Monday. Conditions will be hazardous to mariners and all levels of swimmers.
Area forecast discussion, Feb 14, 7:30 PM EST, 5 hours 3 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
730 PM EST Sat Feb 14 2026

...New UPDATE, AVIATION...

.KEY MESSAGES...
Issued at 725 PM EST Sat Feb 14 2026

- There is a Slight Risk (Level 2 of 5) of severe weather on
  Sunday across much of the area. Damaging wind gusts and a few
  tornadoes are the primary threats, and a strong tornado or
  two cannot be ruled out.

- Gusty southerly winds are expected in advance of thunderstorms
  on Sunday. There is a medium (50 percent) chance of wind gusts
  greater than 35 mph. Brief gusts to 40 mph cannot be ruled out.

- There is a medium to high (60 to 80 percent) chance of greater
  than one inch of rain and a low (30 percent) chance of greater
  than two inches of rain from tonight through Sunday night.

- A Small Craft Advisory is in effect for all of the coastal waters
  Sunday morning into Sunday night, along with a high risk of rip
  currents and high surf at the Gulf beaches on Sunday and Monday.
  Conditions will be hazardous to mariners and all levels of swimmers.

&&

.UPDATE...
Issued at 725 PM EST Sat Feb 14 2026

The forecast is in good shape, so no updates are forthcoming.

&&

.SHORT TERM...
(This Evening through Sunday)
Issued at 1241 PM EST Sat Feb 14 2026

The next storm system moves through the region on Sunday. The main
concerns are the severe weather potential, gusty winds in advance of
the storms, and beneficial rainfall; the latter is discussed in the
Hydrology section at the end of this product.

A positively tilted shortwave with decent height falls and attendant
surface cold front approaches the region on Sunday. A broken line of
thunderstorms is expected to sweep across the area from west to east
on Sunday along a pre-frontal trough, while a warm front moves north
through the region; some discrete cells are likely ahead of this line
as well. The environment is characterized by High Shear and Low CAPE.
SPC has much of the region from a line roughly southeast of Defuniak
Springs-Albany-Fitzgerlad in a Slight (Level 2 of 5) risk of severe
weather. Damaging winds and a few tornadoes are the primary threats,
especially with any bowing segments or coincident with the warm front,
and a strong tornado or two cannot be ruled out.

A most likely timing for the line of storms is west of a line from
Fort Gaines to Panama City from 7 AM - 1 PM CT, east of there to a
Sylvester to Tallahassee line 10 AM - 4 PM ET, and the remainder of
the region to the Suwanee Valley 12 PM - 6 PM ET Sunday. Focus for the
strongest storms and tornado potential is from the southern tier of
AL counties into the Eastern FL Panhandle, Western FL Big Bend, and
southern two tiers or so of GA counties, where a strong tornado or two
cannot be ruled out. As mentioned, some discrete cells are likely to
precede this activity, as early as late tonight close to Eastern FL
Panhandle Gulf Coast. While inland instability and CIN are low and
high, respectively, a more favorable overlap of the parameters along
the Gulf Coast later tonight may be more favorable for a gusty storm/
waterspout to briefly move ashore.

Gusty winds on Sunday will be associated with a southerly low-level
jet, as mixing potential is favoring widespread wind gusts around
25 to 30 mph, especially 2-3 hours in advance of the line of
thunderstorms. There is a medium (50 percent) chance of wind gusts
greater than 35 mph and brief gusts to 40 mph cannot be ruled out.
A Wind Advisory may be needed if probabilities/confidence increases
further.

Patchy fog is expected Sunday morning from the FL Big Bend into the
I-75 corridor of GA, with more widespread fog possible Monday morning.

A high risk of rip currents and high surf at the Gulf beaches Sunday
and Monday. Conditions will be hazardous to mariners and all levels
of swimmers. The potential for coastal flooding with the Sunday night
high tide in Apalachee Bay is discussed in the Hydrology section at
the end of this product.

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 1241 PM EST Sat Feb 14 2026

Looking ahead, a warm period of weather is on tap from Tuesday
through Friday, with highs warming well into the 70s to around
80. Mainly dry weather Monday through Wednesday with the next
chance of showers on Thursday and Friday. The pattern looks
increasingly favorable for fog by midweek as a moist air mass
overspreads the region.

&&

.AVIATION...
(00Z TAFS)
Issued at 725 PM EST Sat Feb 14 2026

Changeable aviation conditions are expected over the next 24
hours. The biggest point of interest will be a thunderstorms
squall line that will move from west to east across the region
through the morning and afternoon. This will be a nearly solid
line. In advance of the squall line, we may need to watch for
development of IFR stratus over Apalachee Bay, which would then
move up toward TLH, but there are no signs of this process yet
beginning. Otherwise, some warm advection showers and perhaps an
isolated thunderstorms will precede the main squall line by a few
hours. Low-level wind shear will also be a concern around sunrise
and the southerly low-level jet kicks in.

Once the squall line passes, a few hours of improved conditions
can be expected. Late on Sunday, an upper low moving across
Alabama will bring an increase in showers for DHN and ABY.

&&

.MARINE...
Issued at 1241 PM EST Sat Feb 14 2026

Southeast winds increase through tonight and clock around to the
South on Sunday as a warm front moves northward across the waters. A
Small Craft Advisory is in effect for all of the coastal waters from
Sunday morning into Sunday night for southerly winds around 20 to 25
knots and seas just offshore increasing to 6 to 9 feet.

Maritime fog is possible tonight through Sunday morning, especially
Apalachee Bay. Also, briefly higher winds and seas are likely as a
line of thunderstorms sweeps across the waters on Sunday. Brief wind
gusts in excess of 34 knots are likely preceding this line as well.
This will be followed by a cold frontal passage on Sunday night with
winds clocking around to the northwest. A gradual return to tranquil
boating conditions is expected by Tuesday as seas decrease.

&&

.FIRE WEATHER...
Issued at 1241 PM EST Sat Feb 14 2026

A cold frontal passage on Sunday will be preceded by scattered showers
and thunderstorms, which will consolidate into a strong to severe line
of thunderstorms sweeping eastward across the region during the day.
Preceding this line, southerly winds increase during the late morning
and continue into the early evening, with frequent gusts around 25 to
30 mph and brief gusts of 35 to 40 mph ahead of the line of storms;
expect erratic and briefly higher wind gusts in the vicinity of any
storms. In addition, 1-2 inches of wetting rains are expected from
tonight through Sunday night. Strong southerly transport winds on
Sunday make high dispersion likely. Looking to Monday and Tuesday,
dry weather is on tap with good dispersion forecast at this time.

&&

.HYDROLOGY...
Issued at 1241 PM EST Sat Feb 14 2026

Much of the region remains in Severe (D2) to Extreme (D3) drought
as of Feb 11th. Fortunately, beneficial rain is on tap from tonight
through Sunday night, with a medium to high (60 to 80 percent)
chance of greater than one inch with a low (30 percent) chance of
greater than two inches of rain. WPC also highlights the region
in a Marginal Risk (Level 1 of 4) for excessive rainfall; the main
concern is nuisance flooding of poor drainage areas, as the bar for
flash flooding is very high. No river flooding issues are expected.

The coastal flood potential remains low Sunday evening into Sunday
night along Apalachee Bay. Strong southerly flow in advance of the
cold front will likely raise water levels into action stage around
the times of high tide, especially in the upper reaches of the bay
during the higher of the two high tides on Sunday night, before the
cold frontal passage clocks winds around to the northwest allowing
water levels to recede.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   55  70  57  71 /  20  90  50   0
Panama City   57  71  57  70 /  60 100  30   0
Dothan        54  72  56  70 /  60  90  50   0
Albany        54  72  54  69 /  40 100  70  10
Valdosta      55  76  56  71 /  20  90  80  10
Cross City    56  75  55  74 /  10  90  70  10
Apalachicola  56  68  56  68 /  20 100  40   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk from 7 AM EST /6 AM CST/ Sunday through
     late Monday night for FLZ108-112-114.

     High Surf Advisory from 1 PM EST /noon CST/ Sunday to 5 AM EST
     /4 AM CST/ Monday for FLZ108-112-114.

GA...None.
AL...None.
GM...Small Craft Advisory from 7 AM Sunday to 1 AM EST Monday for
     GMZ730-755-765-775.

     Small Craft Advisory from 6 AM to 6 PM CST Sunday for GMZ735.

     Small Craft Advisory from 2 AM Sunday to 6 AM CST Monday for
     GMZ751-752-770-772.

&&

SHORT TERM...LF
LONG TERM....LF
AVIATION...Haner
MARINE...LF
FIRE WEATHER...LF
HYDROLOGY...LF

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 6:48 AM ESTSpecial Marine WarningTAE3 hr
Feb 15, 7:49 AM ESTSpecial Weather StatementTAEWalton56 min
Feb 15, 8:39 AM ESTSpecial Weather StatementTAEHolmes, Washington66 min
Feb 15, 9:36 AM ESTSpecial Marine WarningTAE114 min
Feb 15, 9:41 AM ESTSpecial Weather StatementTAEBay, Calhoun, Jackson, Washington64 min
Feb 15, 10:30 AM ESTSpecial Weather StatementTAEGulf45 min
Feb 15, 10:45 AM ESTTornado WarningTAEGadsden, Jackson30 min
Feb 15, 10:55 AM ESTSevere Thunderstorm WarningTAEBay, Calhoun, Gadsden, Gulf, Jackson, Leon and 2 more65 min
Feb 15, 11:29 AM ESTSpecial Marine WarningTAE2 hr
Feb 15, 11:32 AM ESTSevere Thunderstorm WarningTAEFranklin, Leon, Liberty, Wakulla58 min
Feb 15, 11:42 AM ESTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon, Liberty, Wakulla63 min
Feb 15, 1:21 PM ESTSpecial Marine WarningTAE3 hr
Feb 15, 2:18 PM ESTSevere Thunderstorm WarningTAEMadison27 min
Feb 15, 3:37 PM ESTSevere Thunderstorm WarningTAELafayette23 min
Feb 15, 3:42 PM ESTTornado WarningTAELafayette18 min
Feb 15, 3:56 PM ESTSevere Thunderstorm WarningTAELafayette19 min
Feb 15, 11:24 AM ESTTornado WarningTAEBaker, Dougherty, Mitchell, Worth36 min
Feb 15, 4:37 PM ESTSpecial Weather StatementTAEBaker, Calhoun, Clay, Early, Miller38 min
Feb 15, 5:17 PM ESTSpecial Weather StatementTAEBaker, Calhoun, Dougherty, Lee, Miller, Terrell28 min
Feb 15, 5:43 PM ESTSpecial Weather StatementTAEBaker, Dougherty, Lee, Mitchell, Turner, Worth32 min
Feb 15, 6:09 PM ESTSpecial Weather StatementTAETift, Turner, Worth36 min
Feb 15, 6:43 PM ESTSpecial Weather StatementTAEBen Hill, Berrien, Irwin, Tift77 min

Nearby

Wind Advisories in Georgia, 2026Wind Advisories in Florida, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.